# SDR 2002UALA00570

- Difficulty date: March 27, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 26,167 hours, 9,071 cycles
- Engine: Iae V2527A5
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMEROUS ECAM FAULT MESSAGES FROM THE NUMBER TWO ENGINE.  FOUND NUMEROUS WIRES SHORTED IN THE RIGHT ENGINE OUTBOARD PYLON AREA.  AREA WAS CHECKED FOR DAMAGE AND NEW WIRES INSTALLED AS REQUIRED.
